It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 81 for actenol side effects. (0.081 seconds)


... DO have a host of side effects, for many people. Sometimes they occur right away, and sometimes after some months of use. There are some lucky people who don't get side effects, too. ... (3 replies)
... Hi and welcome to the board. I took actenol for 2 months when i developed very dry, gritty feeling eyes, one of the minor side effects listed. I also felt like i had something in my throat. I went to the eye dr. and was given artifical tears to help the dryness. ... (1 replies)
... Hello everyone..this is too good a discussion not to jump into. I took actenol a couple of months before deciding that is was not the path i wanted to take. ... (11 replies)

... Everyone doesn't get side effects from Actonel. I have been on Actonel for 6 years and havn't had any. ... (11 replies)
... there is a lot of data on the devastating side effects of these dangerous drugs.... ... (11 replies)
... I'm not allowed to mention specific websites. Just do a search within any search engine using ''side effects of bisphosphonates''. Yours were among some of the side effects mentioned, along with a ''sin fin'' of others. ... (11 replies)
... down and hit my digestive tract it was burning. i took two more 7 day pills and then quit. I'm staying away from bisphosphonates for treatment, there's too many side effects. ... (11 replies)
... by now you probably went to that site and now know yes those can be side affects. I took it for 3 months and then one day......NEVER AGAIN. I now use Fortical. ... (3 replies)
... Six month after taking actenol , over a period of a three weeks, I have developed the following symptoms, redness of the eyes, oesophagus irritation, heavy and dry mouth, shivers. ... (3 replies)
... Six month after taking actenol , over a period of a three weeks, I have developed the following symptoms, redness of the eyes, oesophagus irritation, heavy and dry mouth, shivers. ... (1 replies)
... Could you tell me if it has any side effects? ... (0 replies)
Actenol
Oct 5, 2010
... I suggest you do an online search for '' side effects of Bisphosphonate medications''. ... (6 replies)
Actenol
Jun 16, 2009
... e diarrhea, the strontium made me sick, too. I recently heard a local rheum speak, and he said he doesn't like prescribing Reclast because he's seen too many bad side effects, and in fact he isn't big on any of the current bone meds. ... (4 replies)
Actenol
Jun 16, 2009
... had bad side effects from the actenol. The list of possible side effects is so long for it that i too wonder how long it be before they decide enough is enough and look for something safer. ... (4 replies)
Actenol
Jun 16, 2009
... You are lucky to have the terrible side effects so early. I took it for 6 months before it upset me, and my GI system has never been working right since. ... (4 replies)
... Most of you probably already know about the possible bone and joint pain from bisphosphonates, which doesn't effect everyone, but enough for the FDA to put out a warning about it. I had this problem with actonel, and it went away shortly after I stopped taking it. Read below... http://www.fda.gov/cder/drug/infopage/bisphosphonates/default.htm (3 replies)
... Hi wolf0999, welcome to the board. I've been taking 680 mg. a night for almost a year and a half and i haven't noticed any new aches or pains. In fact, after about 6 months i realized that my back didn't ache as much or as often as it had. Everyone is different so i can't say if your back pain coming back or mine going away is from the stontium or something completely... (1 replies)
... other similar places. Personally I know at least a dozen or more people that have taken any one of them for years with no probs, and were not even aware of the side effects. ... (30 replies)
... results duplicate Barb's. Also have several friends on either Fosamax or Actonal with no problems. Unfortunately, with any drug there are those who will suffer side effects and we never know till we try. ... (30 replies)
... a test every two years. There is so much improvement that it is now called Osteopenia. So I have no complaints as it is doing its job. Nor have I ever had any side effects from it. I make sure to drink a full glass of water before having any coffee or anything else for a half hour. It has been a magic pill for me. ... (30 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 07:40 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!